# SDR CALA2025121212045

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 51,390 hours, 6,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WITH ARM LEVER IN DISARM POS BTH ARM/DISARM FLASH UNABLE TO DUPLICATE AND NO RECENT HISTORY OF SIMILAR FAULTS.  BOTH LIGHTS FLASHING IS A NORMAL INDICATION OF THE HANDLE IN TRANSIT. OVER CENTER SPRING TENSION, IN BOTH DIRECTIONS, IS FIRM AND SIMILAR TO ADJACENT DOORS. REF AMM 52-11-00.
